# SDR MZZA96213

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Canning
- Location: Bs 1225-1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON LOWER VENTRAL STAIRWALL TORQUE BOX AT THE FOLLOWING AREAS, RT SIDE BETWEEN BS 1283 AND BS 1303, LEFT SIDE BETWEEN BS 1243 AND BS 1283, LT SIDE AT BS 1225.  THE DAMAGED WEB WERE REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 810539, 810540 AND 810541 (SEQ NR 02151, 02152 AND 02153).  (M)
